# SDR QXEA200701373

- Difficulty date: August 31, 2007
- Submitted: September 4, 2007
- Operation: Air carrier
- Aircraft: N413QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4060
- Aircraft time: 14,972 hours, 15,110 cycles
- System (JASC): 3600 · Pneumatic System
- Part: Indicator
- Condition: Malfunctioned
- Location: Bleed Sys
- Stage of operation: TX
- How discovered: V
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

SJC FLIGHT NR 2404: ON PUSHBACK AS APU BLEED WAS TURNED OFF, OPEN LIGHT WILL NOT EXTINGUISH.  AIRCRAFT RETURNED TO BLOCK.  MAINTENANCE PERFORMED TEST OF THE APU BLEED AIR SYSTEM WITH NO DEFECTS NOTED.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
